# SDR UHLA2011082400275

- Difficulty date: August 24, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 19,312 hours, 12,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT OPENING PROPERLY, WILL NOT LOCK COMPLETELY FOR GATE AGENTS TO OPEN DOOR.  LUBED L1 DOOR MECHANISM, OPS CHECK GOOD IAW MM 52-11-00-05.
